# SDR ASAA2019060329557

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 16,519 hours, 5,355 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246604897
- Condition: Failed
- Location: Apu Starter
- Part time: 16,532 hours, 5,358 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN APU FAULT LIGHT ILLUMINATED AFTER START ATTEMPT. GROUNDED - YES. REMOVED AND REPLACED STARTER CONVERTER UNIT SERIES 7 IAW B737-900 AMM 49-41-61/401. GROUND VERIFICATION TEST IS GOOD. APU STARTS AND HOLDS LOAD WITH EXTERNAL AND BATTERY. PERFORMED OPERATIONAL TEST OF THE STARTER GEN IAW AMM 49-41-21/401. OPS CHECKS GOOD. SGU LEAK CHECKS GOOD REF AMM 49-41-21-400-801 STEP 3I(4).
